# SDR 99ZZZX2435

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2841328
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: STD2090
- Condition: Loose
- Location: Nr 1 Cylinder
- Part time: 60 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER BASE NUT FOUND IN INNER CYLINDER BAFFLING BETWEEN NR 1 AND NR 3 CYLINDERS ON FIRST INSPECTION SINCE OVERHAUL. RE-INSTALLED, CHECKED TORQUE ON REMAINING NUTS.  ALL FOUND WITHIN SPECS.
